MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Catalog Number 150401104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent primary surgery via tka for oa with the product.The surgery was completed successfully without any surgical delay.After the surgery, suspected infection occurred on (b)(6) 2026 and was reported on (b)(6) 2026.Irrigation and debridement were performed on the same day.The product was removed and irrigated thoroughly.There was no looseness in the other components, so a new product of the same model was re-implanted.The surgery was completed successfully.The surgeon commented that this event is considered not related to the product.No further information is available.Affected side: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: on (b)(6) 2026, the components deemed uncontrollable and left in the patient¿s body were all removed, and cement molding was performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy synthes(nc) quality system found no nc¿s associated with this product code: 150401104, lot - 4911042 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code: 150401104, lot - 4911042 combination.Added: b5, d10.

Brand Name
ATTUNE
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24775038
Report Number1818910-2026-05669
Device Sequence Number6134163
Product Code MBH
UDI-Device Identifier10603295041337
UDI-Public(01)10603295041337(17)350831(10)4911042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150401104
Device Lot Number4911042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATUNE CR LT MS INS SZ 4 5.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale